# SDR AALA202403259883

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737823
- Aircraft serial: 44449
- Aircraft time: 12,421 hours, 4,722 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE OF THE AFT LAVATORY DOOR KNOBS ARE BROKEN ON THE INSIDE OF THE DOOR. ADJUSTED DOOR AS NEEDED, OPERATIONAL NORMAL.
